Posted by: tiki | 2009-03-03

major depression

A few months ago I had a breakdown. I spent 2 weeks in the clinic. They diagnosed me with major depression, put me on lantolon.
This makes me very nauseous. As I cannot sleep at night they put me on dormonoct. It has been a few months and I do not feel the same person that I was. I go to gym and take walks, but don' t feel the same. What can I do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Sounds like Lantonon. Individually, we vary in how we respond to the diffeent antidepressants available --- both in how well it helps us, and in whether we experience unacceptable side-effects. Nausea is a possible reaction to a number of ADs, but there are several others whioch may suit you better. You need to discuss this with the psychiatrist treating you and writing your prescriptions. I'm not sure what precisely you mean by "not feeling the same person" , though I know there are various ways in which others experience something similar. Again, this needs to be discussed with the doc treating you. You don't mention whether you find the depression has improved ( if not, the doc and you may want to consider changing the AD medication to a different one. Dormonoct is a popular sleeping medication, and one that usually doesn't leave you with a hangover effect the next day

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Tiki | 2009-03-11

Thanks. I have tried a few ADs already and always feel nauseas, take ginger which helps a bit. I will discuss with my psychiatrist
kind regards

Reply to Tiki

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.